Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red rashes on stomach?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Tue, 19 Aug 2014 in Skin Hair and Nails
Question: hi this is XXXXXXX i am 28 and working I have got rashes red patches on my upper part of my tummy .what cream should I apply on it. it iches some time not always .currently I am appling safromice
doctor
Answered by Dr. Kalpana Pathak 58 minutes later
Brief Answer:
it could be ringworm

Detailed Answer:
Hi,
Thanks for writing to us.
From the description, it could be a fungal infection/ ring worm or eczema.
I need a pic of the lesion to confirm the diagnosis. Please upload the same by clicking on upload report/ image icon which is on right side of query page.
Tinea needs antifungal while eczema needs a steroid cream. Soframycin won't help in either of these.
Hoping to hear from you soon.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Kalpana Pathak 1 hour later
hi picture attached for ur reference
doctor
Answered by Dr. Kalpana Pathak 12 hours later
Brief Answer:
details below

Detailed Answer:
Hi,
Thanks for writing to us.
I have seen the pictures attached.
The lesions are of tinea corporis or ringworm.
In such cases I usually prescribe
An oral antifungal like Fluconazole 150 mg 2 tablets/week or oral Terbinafine 250 mg one tablet daily.
An oral antiallergic like levocetirizine 10 mg once in a day in evening
Antifungal soap for bathing like Clotrimazole soap( candid soap)
Topical antifungal cream like Eberconazole or Terbinafine cream twice daily.
Antifungal powder to dust the area.
Also keep the area dry and ventilated. Wear loose cotton clothes. Avoid tight fitting or denim clothes.

As these are prescription drugs, please meet a doctor prior to starting this.
I usually continue the treatment from 2 weeks to six weeks depending upon the response.
Hope this helped.
Take care


Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Kalpana Pathak 46 hours later
can I apply clotrinor bg on the effected area
doctor
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
No.

Detailed Answer:
Hi,
Thanks for writing back.
Clotrinor BG is a combination cream with clotrimazole(antigungal),betamethasone (steroid) and gentamicin (antibiotic). Instead of using this cream I would suggest that you use the creams that I advised in my previous post as response with clotrinor BG might be suboptimal.Also steroid and antibiotic application is not required in your case.
Hope this helped

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kalpana Pathak 47 minutes later
thanks for the advice.. also wanted to know I have got dark red patch caz of the infection will that go with the same medicine or some other medicine I have to apply .
doctor
Answered by Dr. Kalpana Pathak 47 hours later
Brief Answer:
details below

Detailed Answer:
Hi,
If the old lesions are itchy and red, same medicines would help.
If previous lesions have healed with red or brown marks and are not itchy or inflammed then one may apply hydroquinone 2 percent cream to reduce pigmentation. Most of the times a healed lesion lightens spontaneously with time.
Hope this helped
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,   ,  

Recent questions on  Soframycin

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I have an ear infection ( otitis external) I was put on pain meds ibuprofen 800mg and an antibiotic, ciprofloxacin , but I cannot sleep is there any thing that can be done to make it better for me to sleep.

doctor1 MD

Hey doctor, About an hour ago I was using some clear sticky tape to tape up some posters and after I had finished I went to pick my nose but I am unsure if I still had a small bit of sticky tape on my fingers since I had a couple bits stuck on my...

doctor1 MD

Hi i got my Tragus pierced around a month ago, it was okay the first week but now it has went all swollen, this green crispy substance comes from it every so often and there s little bubbles at the back and front around the peircing, also I have a pain right at the back of my ear and throat could this br anything to do with the peircing?

doctor1 MD

Hello. I am a 16 year old girl, and I got my belly button pierced about a month ago. A few days ago, I formed a red, itchy rash and bumps inside and around my navel and piercing. I went to the doctor, and he said it was because I was allergic to the metal. I have since taken the ring out, and I was wondering if it could be something else. I don t think it was an allergic reaction to the metal, because my body didn t react until about a month later. Also, the rash spread to my neck and face. Any idea of what this could possibly be?